# SDR IPXA11M70162

- Difficulty date: September 27, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1851-1986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 43R BETWEEN BS 1953-1964 HAS EXFOLIATION CORROSION.   REMOVED FABRICATED & INSTALLED REPLACEMENT LONGERON  IAW DWG, SRM 51-31 -01, 51-33-01.
